# SDR KBM2004F00215

- Difficulty date: August 15, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N884SH
- Make and model: Snias AS350B2
- Aircraft serial: 2884
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Gasket
- Condition: Debonded
- Location: Oil Filter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS ENGINE OIL PRESSURE INDICATION IS LOW AND LOW OIL PRESSURE LIGHT IS ON.  FOUND RUBBER GASKET BELOW OIL FILTER HOUSING UNBONDED.  REBONDED AND OPS CHECK GOOD.
